Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pregnant, on medication (Sustan,Duphaston and HCG injection) due to heavy bleeding. Severe headache. Is it safe?

Hi I am 13 weeks pregnant , I started bleeding heavily which lasted 2 mins and then it was minor spottings.My doctor has advised to increase the dosage of sustan 200 mg and duphaston 10 mg.I was consuming duphaston 10 mg twice and sustan 200 mg once earlier now she has suggested to consume duphaston 10 mg thrice and sustan 200 twice a day.Also I am taking HCG injections weekly. Is it safe ?? As i feel my brain will burst out , my eye balls also pains .I am really confused with the increased dose whether it s safe and will it not affect me and my baby??
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
thank you for your query.
Basically you are being given progesterone support for your bleeding, which is mostly due to threatened miscarriage.
i do agree the dosages seem to be slightly high, because you are taking two forms of progesterone - susten , which is natural micronized progesterone, duphaston - dihydrogesterone, and also HCG injections.
Am sure the side effects being felt by you are due to the drugs.
Also, if you are taking Susten by chance orally instead of vaginally, the problems would be more. So please take it vaginally if you are not doing so.
Please discuss with your obstetrician regarding these issues too, and discuss a tapering of dosage if possible.
take care.
Answered: Wed, 27 Feb 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor